| Catalog Number |
2102-09 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was received for evaluation.The reported issue was confirmed.The balloon of the device was observed to be ruptured.While the reported event was confirmed, the exact root cause of the balloon rupture could not be determined.It is possible for anatomical conditions like stenosis to increase the chance of balloon rupture during operation.The lot history record for the device was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.Additionally, we have not received any reports of similar issues occurring for this lot.
Event or Problem Description
It was reported that the pruitt irrigation occlusion catheter balloon ruptured while attempting to use it to occlude vessel.It did not hold fluid to occlude vessel, even on first pass.It was unsure if the product was tested prior to use.No injury was reported to the patient.